Eyelid droop from Belotero migration? NO
belotero injection under the eye would not cause eyelid drooping. You should see an ophthalmologist or neuroophthalmologist for evaluation.
Dr H Karamanoukian
Can Belotero migrate after two months
It is very unlikely that Belotero is causing your issues. I would see an ophthalmologist in your area to help figure out what is going on.
Belotero and droopy Eyes
Belotero is a great product for under eye injections. Since the Belotero should have been injected in the lower eye area I don't know how it could cause the upper eyelids to droop. Please consult a specialist to have your eyes examined. Best. Dr. Green
It is unlikely that injections on the lower lid with Belotero caused the drooping of the upper lid.
It is possible for filler to migrate but usually it is downward with gravity. I would consult with an ophthalmlogist about your droopy eyelid.
Drooping of upper eyelid after Belotero injection to lower eyelid
Thank you for sharing your question. It is not possible that the injection of filler in the lower eyelid caused drooping of the upper eyelid 2 months later. You should make an appointment for consultation with an eyelid specialist for a comprehensive evaluation. Good luck!
It is unusual for Belotero to migrate. Its is important that you go back to the person who injected you to establish the cause of your swelling.
Belotero and Swelling -- Reverse with Hyaluronidase, Add Venus Legacy
If you are swollen or have issues from filler injections to this area, you can reverse the fillers with hyaluronidase and venus legacy. Belotero integrates fully into the tissue so it is rare to migrate. Best, Dr. Emer.
Can boletero migrate after 2 months?
That is theoretically impossible. See the person who performed the injection for evaluation. There is probably something else that is going on.